# SDR DALA2019042902719

- Difficulty date: April 23, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 64,097 hours, 23,793 cycles
- System (JASC): 2565 · Escape Slide
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R SLIDE LIGHT REMAINS ILLUMINATED WHEN DISARMED.   REMOVED AND REPLACED DOOR 2R GIRT BAR PROX SENSORS (S10220 & S10221) AND TEST OK PER B757 AMM 25-66.
